American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Xin Zhong. Vanishing viscosity limits for the 3D Navier-Stokes equations with a slip boundary condition. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. Bresch and M. Hillairet. Note on the derivation of multi-component flow systems. Proc. Amer. Math. Soc. 143 (2015) 3429-3443.
Abstract, references, and article information   
View Article: PDF

[3] Hantaek Bae. Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 2887-2892.
Abstract, references, and article information   
View Article: PDF

[4] Peter Constantin, Igor Kukavica and Vlad Vicol. On the inviscid limit of the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 3075-3090.
Abstract, references, and article information   
View Article: PDF

[5] C. Lacave. 3D viscous incompressible fluid around one thin obstacle. Proc. Amer. Math. Soc. 143 (2015) 2175-2191.
Abstract, references, and article information   
View Article: PDF

[6] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[7] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[8] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[9] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583. MR 2996962.
Abstract, references, and article information   
View Article: PDF

[10] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF

[11] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF

[12] A. Cheskidov and R. Shvydkoy. Ill-posedness of the basic equations of fluid dynamics in Besov spaces. Proc. Amer. Math. Soc. 138 (2010) 1059-1067. MR 2566571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jean Cortissoz. Some elementary estimates for the Navier-Stokes system. Proc. Amer. Math. Soc. 137 (2009) 3343-3353. MR 2515404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hyeong-Ohk Bae and Bum Ja Jin. Regularity for the Navier--Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008) 2439-2443. MR 2390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chen Qionglei and Zhang Zhifei. Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations. Proc. Amer. Math. Soc. 135 (2007) 1829-1837. MR 2286093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Fabian Waleffe. On some dyadic models of the Euler equations. Proc. Amer. Math. Soc. 134 (2006) 2913-2922. MR 2231615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Natalini and F. Rousset. Convergence of a singular Euler-Poisson approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 134 (2006) 2251-2258. MR 2213697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yann Brenier, Roberto Natalini and Marjolaine Puel. On a relaxation approximation of the incompressible Navier-Stokes equations. Proc. Amer. Math. Soc. 132 (2004) 1021-1028. MR 2045417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen Montgomery-Smith. Finite time blow up for a Navier-Stokes like equation. Proc. Amer. Math. Soc. 129 (2001) 3025-3029. MR 1840108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takahiro Nishiyama. Pseudo-advection method for the two-dimensional stationary Euler equations. Proc. Amer. Math. Soc. 129 (2001) 429-432. MR 1800232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhong Wei Shen. A note on the Dirichlet problem for the Stokes system in Lipschitz domains . Proc. Amer. Math. Soc. 123 (1995) 801-811. MR 1223521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Calixto P. Calderón. Initial values of solutions of the Navier-Stokes equations . Proc. Amer. Math. Soc. 117 (1993) 761-766. MR 1116254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia